Home » Frequently asked Questions on Health » What are the side effects of Encorate?

What are the side effects of Encorate?

Q: My eight months old son has not started crawling yet. After four days of his birth, he got fits. The doctor prescribed Gardinal syrup. Later after four months, we took him to a neurologist who prescribed Encorate. After taking Encorate, he is fine. What are the side effects of Encorate?

A:You must understand that all medications can have side effects. A large number of side effects are dose dependent, and some side effects are allergic or unpredictable in nature. The list of side effects may run into pages, since even the rarest of side effects is listed in modern therapeutics. Encorate / Epilex (sodium valproate) is a good and safe medication when used in appropriate doses. It can cause hyperactivity and attention deficits, but to a lesser extent as compared to others. It is unlikely to cause permanent damage to the brain in any form. The other common side effects relate to an increased or decreased appetite, hair fall and weight gain. A liver function test and complete blood count (CBC) could be done twice in the first 3 months to monitor any side effects on the liver or bone marrow.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------